# SDR AWXA0002138

- Difficulty date: July 1, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION FOUND CORROSION ON MAIN CABIN FLOORBEAM BS 312 LBL 8 TO RBL 14 WL 207.5.  REMOVED CORROSION AND REPAIRED FLOORBEAM BS 312 IAW B737 SRM 53-10-9.
